CSpace  > 数学所
Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system
Abidi, Hammadi1; Zhang, Ping2,3
2015-11-01
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
ISSN0944-2669
Volume54Issue:3Pages:3251-3276
AbstractIn this paper, we investigate the global regularity to 3-D inhomogeneous incompressible Navier-Stokes system with axisymmetric initial data which does not have swirl component for the initial velocity. We first prove that the norm to the quotient of the inhomogeneity by r, namely controls the regularity of the solutions. Then we prove the global regularity of such solutions provided that the norm of is sufficiently small. Finally, with additional assumption that the initial velocity belongs to for some we prove that the velocity field decays to zero with exactly the same rate as the classical Navier-Stokes system.
DOI10.1007/s00526-015-0902-6
Language英语
Funding ProjectMorningside Center of Mathematics, CAS ; NSF of China[11371037] ; Chinese Academy of Sciences ; National Center for Mathematics and Interdisciplinary Sciences
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000363056100032
PublisherSPRINGER HEIDELBERG
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21081
Collection数学所
Affiliation1.Tunis Campus Univ, Fac Sci, Dept Math, Tunis 2092, Tunisia
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Abidi, Hammadi,Zhang, Ping. Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2015,54(3):3251-3276.
APA Abidi, Hammadi,&Zhang, Ping.(2015).Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,54(3),3251-3276.
MLA Abidi, Hammadi,et al."Global smooth axisymmetric solutions of 3-D inhomogeneous incompressible Navier-Stokes system".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 54.3(2015):3251-3276.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Abidi, Hammadi]'s Articles
[Zhang, Ping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.